Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 86, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 25, 2013, 6:38 PM CDT for 4 counties in Illinois. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2013, 6:38 PM CDT (23:38 UTC)
- Expired
- Jun 25, 2013, 7:45 PM CDT
- In force
- 67 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coles County, IL, Douglas County, IL, Edgar County, IL, Moultrie County, IL
The radar
The Lincoln radar (KILX), 99 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:55 PM CDT | TSTM WND DMG | Arthur, IL | POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT 7PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.6 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2609 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
995
WUUS53 KILX 252338
SVRILX
ILC029-041-045-139-260045-
/O.NEW.KILX.SV.W.0086.130625T2338Z-130626T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
638 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN COLES COUNTY IN EAST CENTRAL ILLINOIS...
DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
WEST CENTRAL EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
MOULTRIE COUNTY IN CENTRAL ILLINOIS...
* UNTIL 745 PM CDT
* AT 637 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TUSCOLA TO BETHANY...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUSCOLA...SULLIVAN...MATTOON...ARTHUR...CAMARGO...ALLENVILLE...
ARCOLA...COOKS MILL...HUMBOLDT...HINDSBORO...BROCTON...OAKLAND...
RARDIN...BOURBON...CADWELL...CHESTERVILLE...COLES...FAIRGRANGE...
BUSHTON AND BORTON.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3969 8775 3943 8835 3968 8881 3979 8857
3979 8847 3984 8846 3988 8837
TIME...MOT...LOC 2338Z 294DEG 21KT 3983 8830 3966 8870
HAIL...<.75IN
WIND...60MPH
$$
MILLER3 follow-up statements
200
WWUS53 KILX 260003
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
703 PM CDT TUE JUN 25 2013
ILC029-041-045-139-260045-
/O.CON.KILX.SV.W.0086.000000T0000Z-130626T0045Z/
MOULTRIE IL-COLES IL-DOUGLAS IL-EDGAR IL-
703 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
EDGAR...DOUGLAS...NORTHWESTERN COLES AND EAST CENTRAL MOULTRIE
COUNTIES UNTIL 745 PM CDT...
AT 700 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CAMARGO TO SULLIVAN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MATTOON...ALLENVILLE...COOKS MILL...HINDSBORO...HUMBOLDT...BROCTON...
OAKLAND...RARDIN...REDMON...COLES...FAIRGRANGE...BUSHTON...BORTON...
ISABEL AND COLES COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 215.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3963 8870 3976 8843 3985 8826 3969 8775
3943 8835
TIME...MOT...LOC 0003Z 294DEG 21KT 3978 8809 3959 8855
HAIL...<.75IN
WIND...60MPH
$$
MILLER231
WWUS53 KILX 260019
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
719 PM CDT TUE JUN 25 2013
ILC029-041-045-139-260045-
/O.CON.KILX.SV.W.0086.000000T0000Z-130626T0045Z/
MOULTRIE IL-COLES IL-DOUGLAS IL-EDGAR IL-
719 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
EDGAR...SOUTHEASTERN DOUGLAS...NORTHWESTERN COLES AND EAST CENTRAL
MOULTRIE COUNTIES UNTIL 745 PM CDT...
AT 718 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROCTON TO RARDIN TO COOKS MILL...AND MOVING SOUTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MATTOON...OAKLAND...BROCTON...RARDIN...REDMON...BUSHTON...
FAIRGRANGE...ISABEL...BORTON AND COLES COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 207.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3958 8859 3971 8835 3981 8812 3969 8775
3943 8835
TIME...MOT...LOC 0019Z 300DEG 24KT 3974 8798 3960 8817
3951 8845
HAIL...<.75IN
WIND...60MPH
$$
MILLER577
WWUS53 KILX 260041
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
741 PM CDT TUE JUN 25 2013
ILC029-041-045-139-260051-
/O.EXP.KILX.SV.W.0086.000000T0000Z-130626T0045Z/
MOULTRIE IL-COLES IL-DOUGLAS IL-EDGAR IL-
741 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EDGAR...
SOUTHEASTERN DOUGLAS...NORTHWESTERN COLES AND EAST CENTRAL MOULTRIE
COUNTIES WILL EXPIRE AT 745 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3958 8859 3971 8835 3981 8812 3969 8775
3943 8835
TIME...MOT...LOC 0041Z 300DEG 24KT 3966 8782 3952 8801
3943 8829
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:17 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 25, 3:17 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT TUE JUN 25 2013 .DISCUSSION... ISSUED 300 PM CDT TUE JUN 25 2013 SEVERE STORM CHANCES WILL REMAIN THE FOCUS OVER THE NEXT 2 DAYS. FLASH FLOODING POTENTIAL TONIGHT IN THE NORTH WILL ALSO BE A CONCERN. BEYOND THAT...AN AIRMASS CHANGE IS PROJECTED FOR LATE THIS WEEK AND WEEKEND. HOWEVER...A CUTOFF UPPER LOW LINGERING OVER THE HEARTLAND WILL KEEP SHOWERS AND EVEN ISOLATED THUNDERSTORMS IN THE FORECAST THROUGH EARLY NEXT WEEK. SHORT TERM...TONIGHT THROUGH FRIDAY. WE DECIDED TO PUT OUR 5 NORTHERN COUNTIES IN A FLASH FLOOD THROUGH TONIGHT DUE TO PREVIOUS 3-5 INCH RAINS EARLY MONDAY MORNING AND THE POTENTIAL FOR ADDITIONAL VERY HEAVY RAINFALL RATES UP TO 2 INCHES AN HOUR WITH ANY THUNDERSTORMS THROUGH TONIGHT. PWATS REMAIN IN THE 1.7-1.9" RANGE...AND PERIODIC STORMS IN AN EAST-WEST LINE ACROSS N IL IS POSSIBLE. ADJUSTING OUR 12Z SOUNDING FOR CURRENT CONDITIONS SHOWS ML-CAPE VALUES APPROACHING 3500 J/KG ACROSS OUR AREA...WITH LITTLE TO NO CIN. VARIOUS BOUNDARIES ACROSS THE AREA FROM YESTERDAYS CONVECTION HAVE ALREADY BEGUN TO FIRE BETWEEN 18-19Z. WATER VAPOR PIX CONFIRM A SHORTWAVE IN THE FLOW ACROSS IOWA PROGRESSING EAST-NE. THAT WAVE SHOULD HELP RAMP UP THE COVERAGE OF STORMS AND POSSIBLY PUSH US INTO SEVERE WEATHER MODE. FREEZING LEVEL AT 14.4K FT MEANS HAIL WILL NEED INTENSE UPDRAFTS TO REACH SEVERE LEVELS /1"+/...BUT WE HAVE THE CAPE TO ACCOMPLISH THAT WITH THE STRONGEST STORMS. WIND SHEAR WILL BE GRADUALLY INCREASING AS WE HEAD INTO THIS EVENING...SO ROTATING SUPERCELLS WILL BE POSSIBLE AS THE EVENT PROGRESSES. THE LATEST HRRR IS INDICATING TWO PERIODS OF STORMS POSSIBLE. WE EXPECT A WAVE OF STORMS THIS EVENING THAT MAY BE FOLLOWED BY ANOTHER BOWING COMPLEX OF STORMS ROLLING INTO OUR AREA FROM IOWA REACHING KNOX COUNTY AROUND 06Z/1AM. THOSE STORMS MAY BE STILL AFFECTING OUR COUNTIES SE OF I-70 WED MORNING BEFORE THEY DEPART INTO INDIANA. WE WENT WITH SOME LIKELY POPS IN THE MORNING TO ACCOUNT FOR THAT. THEN A BREAK IN THE ACTION MAY DEVELOP THE REST OF WED MORNING AS THE ATMOSPHERE RECHARGES FOR THE AFTERNOON WAVE OF STRONG TO SEVERE STORMS. IT APPEARS THAT A LINE OF STORMS WILL DEVELOP ACROSS WEST CENTRAL ILLINOIS BY MID AFTERNOON...THEN PROGRESS EASTWARD. AN INCREASING LLJ IS EXPECTED TO COINCIDE WITH UPPER LEVEL WINDS VEERING TO THE NORTHWEST. THAT WILL INCREASE SHEAR AND HELICITY PARAMETERS AND RAMP UP THE THREAT OF ROTATING STORMS AND POSSIBLY A FEW TORNADOES...MAINLY EAST OF I-55. WE INCREASED POPS TO LIKELY IN THE EAST WEDNESDAY AFTERNOON TO ACCOUNT FOR THAT PERIOD OF SEVERE STORMS. STORMS SHOULD BE WINDING DOWN WED EVENING AS THE COMPLEX MOVES INTO INDIANA. THURSDAY AND THURSDAY NIGHT SHOULD BE PRIMARILY DRY...BUT A FEW DAYTIME SHOWERS WILL BE POSSIBLE IN THE EAST AS THE UPPER WAVE LINGERS ACROSS THE EAST...AND A FEW SHOWERS MAY REACH OUR SOUTHWESTERN COUNTIES THUR NIGHT AHEAD OF THE NEXT UPPER LEVEL WAVE. WE KEPT SLIGHT CHANCE POPS EVERYWHERE ON FRIDAY AS THAT WAVE PROGRESSES ACROSS IL. PRECIP SHOULD BE SPOTTY...AS COOLER AND LESS HUMID AIR BEGINS TO FLOW INTO THE AREA ON NORTHWEST WINDS. LONG TERM...SATURDAY THROUGH TUESDAY. WE EXPECT TO BE IN AN EXTENDED PERIOD UP UPPER LEVEL TROUGHING AS A CUT OFF LOW DEVELOPS ACROSS THE WESTERN GREAT LAKES AND RETROGRADES AND OSCILLATES OVER THE MIDWEST THROUGH EARLY NEXT WEEK. PERIODS OF SLIGHT CHANCE AND CHANCE POPS WILL PEPPER THE EXTENDED FORECAST AS A RESULT...DUE TO VARIOUS SHORTWAVE ROTATING AROUND THE UPPER LOW. RELATIVELY COOL AIR ALOFT WILL ALSO KEEP LAPSE RATES MODERATELY HIGH...AND FAVORABLE FOR ANY SUNS HEATING TO CREATE SHOWERS AND ISOLATED STORMS. TEMPS WILL SETTLE OUT WITH HIGHS IN THE UPPER 70S TO NEAR 80 AND LOWS IN THE LOWER 60S FOR MUCH OF THE EXTENDED PERIOD. SHIMON && .AVIATION... ISSUED 1252 PM CDT TUE JUN 25 2013 PERIODS OF THUNDERSTORMS ARE EXPECTED AT ALL OF THE TAF SITES IN CENTRAL AND EASTERN IL THE NEXT 24 HOURS. THE HIGH RESOLUTION MODELS LIKE THE HRRR...RUC AND LOCAL WRF ARE IN FAIR AGREEMENT THAT AT LEAST SCT CONVECTION WILL DEVELOP LATER THIS AFTERNOON IN WEST CENTRAL IL...IN RESPONSE TO ABUNDANT INSTABILITY AND A SHORTWAVE NOW MOVING TOWARD CENTRAL MO...AND IMPACT THE TAF SITES AROUND 21-23Z. AM ANTICIPATING A BRIEF RESPITE IN THE CONVECTION AS THE ATMOSPHERE LIKELY STABILIZES...DUE TO RAIN FROM LATER AFTERNOON STORMS...AROUND OR SHORTLY AFTER SUNSET. LATER IN THE EVENING AND OVERNIGHT...THE SHORT RANGE AND HIGH RESOLUTION MODELS ARE IN FAIR AGREEMENT THAT SCT CONVECTION WILL REDEVELOP CLOSE TO OR SHORTLY AFTER MIDNIGHT IN RESPONSE TO AMPLE LOW LEVEL MOISTURE AND INCREASING LOW LEVEL WINDS/MOISTURE TRANSPORT. AT THIS TIME IT APPEARS THAT THE MOST LIKELY AREA TO EXPERIENCE THIS WILL BE IN THE NORTHERN TAF SITES FROM KPIA-KBMI. AM CONFIDENT THIS WILL IMPACT THESE AREAS...SO WENT WITH A PREDOMINANT TSRA GROUP FOR A FEW HOURS BEFORE DAYBREAK. CONFIDENCE WANES WITH SOUTHWARD AND EASTWARD EXTENT AS THE MODELS DO NOT AGREE ON THE PROPAGATION OF THE STORMS. MILLER && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ILZ027>031. &&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT TUE JUN 25 2013 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 331 PM CDT TUE JUN 25 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 1 AM TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 2 AM TONIGHT. ILZ038-042>046-048-051>055-057-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM. ILZ056-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM. SHIMON
In the hours before
Special weather statement, Jun 25, 4:50 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT TUE JUN 25 2013
ILZ044>046-252245-
CHAMPAIGN-PIATT-VERMILION-
450 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIATT...NORTHERN
CHAMPAIGN AND NORTHWESTERN VERMILION COUNTIES UNTIL 545 PM CDT...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FARMER CITY...OR 15 MILES NORTH OF
MONTICELLO...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...
MAHOMET...
LAKE OF THE WOODS...
FISHER...
CHAMPAIGN...
THOMASBORO...
OTHER LOCATIONS AFFECTED INCLUDE...GALESVILLE...DEWEY...FLATVILLE...
ROYAL AND PENFIELD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4004 8796 4005 8865 4028 8852 4029 8846
4039 8845 4040 8793
TIME...MOT...LOC 2150Z 270DEG 26KT 4024 8855
MILLERLocal storm report, Jun 25, 4:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
458 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 PM FLOOD 3 N NEW HOLLAND 40.23N 89.58W
06/25/2013 LOGAN IL EMERGENCY MNGR
COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
NORTH OF 2300 ST.
&&
LAUFENBERGLocal storm report, Jun 25, 5:27 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
527 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/25/2013 M58 MPH CHAMPAIGN IL MESONET
58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.
0515 PM HAIL MAHOMET 40.19N 88.40W
06/25/2013 M0.75 INCH CHAMPAIGN IL MESONET
0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.
&&
LAUFENBERGLocal storm report, Jun 25, 5:29 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/25/2013 CHAMPAIGN IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN IN MAHOMET.
&&
LAUFENBERGSpecial weather statement, Jun 25, 5:45 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT TUE JUN 25 2013
ILZ043>045-053-252330-
CHAMPAIGN-DE WITT-MACON-PIATT-
545 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PIATT...NORTHEASTERN
MACON...SOUTHERN DE WITT AND WESTERN CHAMPAIGN COUNTIES UNTIL 630 PM
CDT...
AT 541 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WELDON TO ARGENTA TO
OREANA...MOVING EAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DE LAND...
MONTICELLO...
WHITE HEATH...
BEMENT...
SEYMOUR...
SAVOY...
OTHER LOCATIONS AFFECTED INCLUDE...CISCO...MILMINE...LODGE...
IVESDALE...SADORUS AND WILLARD AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4020 8826 4007 8822 3992 8832 3988 8893
3999 8888 4009 8889
TIME...MOT...LOC 2245Z 259DEG 33KT 4009 8878 4001 8876
3991 8885
MILLERLocal storm report, Jun 25, 6:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND GST 4 E URBANA 40.11N 88.13W
06/25/2013 M59 MPH CHAMPAIGN IL TRAINED SPOTTER
MEASURED 59 MPH WIND GUST.
0632 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:58 AM CDT | River Flood Warning | ILX | Fulton, Knox | 17 hr |
| Jun 25, 1:59 PM CDT | Flash Flood Watch | ILX | Knox, Marshall, Peoria, Stark, Woodford | 13 hr |
| Jun 25, 2:13 PM CDT | Special Weather Statement | ILX | Tazewell | 62 min |
| Jun 25, 2:56 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 49 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 59 min |
| Jun 25, 3:48 PM CDT | Areal Flood Advisory | ILX | Fulton | 4 hr |
| Jun 25, 4:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 52 min |
| Jun 25, 4:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 44 min |
| Jun 25, 4:30 PM CDT | Areal Flood Advisory | ILX | DeWitt, Fulton, Logan, McLean, Mason, Tazewell | 6 hr |
| Jun 25, 4:44 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 46 min |
| Jun 25, 4:50 PM CDT | Special Weather Statement | ILX | Champaign | 55 min |
| Jun 25, 5:45 PM CDT | Special Weather Statement | ILX | Piatt | 45 min |
| Jun 25, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 63 min |
| Jun 25, 6:32 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.